Imprimir esta página
A dominance solvable global game with strategic substitutes
Información adicional
Autor:
Harrison, Rodrigo & Jara-Moroni, Pedro
Revista:
Journal of Mathematical Economics
Vol. 57(C), p. 1-11
Fecha Publicación:
2015
Tweet
Artículos relacionados
Rationalizability and Mixed Strategies in Large Games
Integrated traffic-transit stochastic equilibrium model with park-and-ride facilities
Stochastic transit equilibrium
Rationalizability in games with a continuum of players
Expectational coordination in simple economic contexts